# SDR DALA2015012700661

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5240 · Service Doors
- Part: Trigger
- Condition: Fractured
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIGGER ON R4 DOOR IS FRACTURED AT EMERGENCY ASSIST ARM ON TOP HINGE. R & R TRIGGER ON R4 DOOR AT EMERGENCY ASSIST ARM OR TOP  HINGE IAW AMM.
